# SDR SWAA2013040414480

- Difficulty date: March 28, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 36,364 hours, 21,103 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 92.70 CRACKED.  REPAIRED RIB IAW SRM.
